Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Prescribed Betnesol for itching. Now have high BP and sugar. Want relief

Hello, My mom (50yrs) had skin itching problems since past two years and she was asked by a physician to take Betnesol 0.5 mg, but lately she has got many diverse side effects due to continuous consumption of that tablet like high BP , higher sugar level, swelling of body, increased appetite , weakness, lethargy, etc. Please advise immediate relief as it is quite difficult to take medicines for each problem.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012
I'll suggest you gradually stop taking betnesol by tapering i.e reduce daily dosage until you finally stop. This is because the benefits of the drugs are under weighing the risk. High BP and high sugar levels increases possibilities of complications such as stroke and other vascular and nervous complications.
Your mom could be placed on other drugs such as primalan or chlophiramine or areus or avil etc. You can see your doctor and present the problems to him so he can find alternative medication for mom instead of a corticosteroid.

Best wishes
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor